Journal of Mathematical Sciences

, Volume 187, Issue 4, pp 494–510

Method of locally linear approximation of nonlinear difference operators by weakly regular operators


DOI: 10.1007/s10958-012-1078-7

Cite this article as:
Slyusarchuk, V.Y. J Math Sci (2012) 187: 494. doi:10.1007/s10958-012-1078-7

We establish conditions for the existence of bounded solutions of nonlinear difference equations by using a local linear approximation of these equations.

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  1. 1.National University of Water Management and Nature Resources UseRivneUkraine